Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Is this safe to have meprate tablets for PCO ?

I am 22 years old, weigh 57kgs, suffering from PCO. My doctor advised me to take meprate tablets for 10 days to regularize my periods. The course of which duly ended on the 1st of August. I started getting spotting from Thursday, 3rd August, and its continuing but no heavy flow until now. I am also taking certain homoeopathic medications for a completely different ailment as well as for my PCO. when will i get a heavy flow? and what are the causes of spotting?
Asked On : Sun, 7 Aug 2011
Answers:  1 Views:  1014
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hii mam,
Welcome to HCM.
You are currently suffering from PCOD and take Meprate for 10days.
You should have to take at least 3 cycle to get effective result.
As there is hormonal imbalance,you not get heavy flow until you take the medicine for few months.
Along with do light exercise,avoid stress,maintain personal hygiene and sleep well.
Have a good day.

For more details,mail
Answered: Sun, 7 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor